# SDR ABXA20250710149

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 92,277 hours, 29,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T33011
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 763CK'S C4 CHECK IN OSC, KALITTA MAINTENANCE FOUND CORROSION ON THE UPPER SKIN PANEL #1 (P/N 112T3301-1) UNDER PANEL #9 (P/N 113T1609-1), AFT OF THE REAR SPAR, WSTA 349.7 - 359. THE CORROSION WAS BLENDED AND FOUND OUT OF LIMITS PER SRM 57-20-01, ALLOWABLE DAMAGE. IT WAS DETERMINED THAT NO SRM REPAIRS COVER THIS AREA. ABX HAS CONTACTED FVCI TO PROVIDE A FAA-DER APPROVED REPAIR. THE PURPOSE OF THIS REA IS TO AUTHORIZE AND DOCUMENT THE ACCOMPLISHMENT OF REF/A/,  APPROVED REPAIR.ANALYSIS: WING UPPER SKIN PANEL #1 IS CONSIDERED FCS STRUCTURE PER SRM 51-00-04, GENERAL, TABLE 4, 767-FCBS-57-021. MAJOR REPAIR. ACCOMPLISHED REPAIR AT LT WING UPPER SKIN APPROX WS 314 IAW FVCI EO 25089-5.
